On twin almost primes

Enrico Bombieri

Acta Arithmetica (1975)

  • Volume: 28, Issue: 2, page 177-193
  • ISSN: 0065-1036

How to cite

top

Bombieri, Enrico. "On twin almost primes." Acta Arithmetica 28.2 (1975): 177-193. <http://eudml.org/doc/205380>.

@article{Bombieri1975,
author = {Bombieri, Enrico},
journal = {Acta Arithmetica},
language = {eng},
number = {2},
pages = {177-193},
title = {On twin almost primes},
url = {http://eudml.org/doc/205380},
volume = {28},
year = {1975},
}

TY - JOUR
AU - Bombieri, Enrico
TI - On twin almost primes
JO - Acta Arithmetica
PY - 1975
VL - 28
IS - 2
SP - 177
EP - 193
LA - eng
UR - http://eudml.org/doc/205380
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.